# SDR SWIA2025022841130

- Difficulty date: November 30, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS501 FRAME IS CORRODED ON THE ATTACHED FLANGE BETWEEN STR 26L & 26R     (C-CHECK RO 2/26/2025)    REMOVED AND INSTALLED NEW LOWER SECTOR FRAME @FS501.00 BETWEEN 26L AND 26R IAW CRJ900 SRM TASK  51-42-21-001-001-A01, SRM TSSK 51-42-06-001-001-A01 , BOMBARDIER DWG. SH690-33225 REV. C , BOMBARDIER DWG. SH690-33200 REV. N .AND COMPLIED WITH TASK CARD 51-900-1002-SKY AND LEAK CHECK GOOD
